# SDR SWAA2017032112574

- Difficulty date: March 18, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 64,990 hours, 50,859 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 65C46991
- Condition: False Activation
- Location: Aft Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT CARGO FIRE INDICATION DURING CRUISE.  DIVERTED AND DECLARED EMERGENCY.  INSPECTED THE AFT CARGO BAY, NO EVIDENCE OF FIRE OR HEAT DAMAGE FOUND.
